Volume 14, Issue 4 (Journal of Control, V.14, N.4 Winter 2021)                   JoC 2021, 14(4): 107-118 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nasiri A, Baranzadeh A, Rashidi F. Robust H_∞ Output Feedback Control for T-S Fuzzy Systems: A Non-‎monotonic Approach. JoC. 2021; 14 (4) :107-118
URL: http://joc.kntu.ac.ir/article-1-652-en.html
1- University of Hormozgan
Abstract:   (1535 Views)
Abstract: This paper proposes robust  output feedback control stabilization for uncertain Takagi–Sugeno (T-S) fuzzy systems via linear matrix inequalities (LMIs). In order to reduce the conservatism associated with T-S fuzzy system, a new form of non-monotonic Lyapunov functions is used. In the non-monotonic approach, the monotonic decrease of the Lyapunov function is relaxed which enables it to increase locally but vanish eventually. Based on the non-monotonic Lyapunov function approach, sufficient conditions for the existence of robust  output feedback control stabilization are derived. The proposed design technique is shown to be less conservative than the existing non-monotonic approach, namely, -samples variations of Lyapunov function. The effectiveness of the proposed approach is further illustrated via numerical example.
Full-Text [PDF 642 kb]   (11 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2019/02/26 | Accepted: 2019/11/16 | ePublished ahead of print: 2020/10/5 | Published: 2019/08/15

Add your comments about this article : Your username or Email:

Send email to the article author

© 2021 All Rights Reserved | Journal of Control

Designed & Developed by : Yektaweb